MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 CORAIL REVISION STEM HO 16; CORAIL KAR REVISION IMPLANT : HIP FEMORAL STEM

DEPUY FRANCE SAS - 3003895575 CORAIL REVISION STEM HO 16; CORAIL KAR REVISION IMPLANT : HIP FEMORAL STEM
Model Number L98116
Medical Device Problem Codes Fracture (1260); Naturally Worn (2988)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/01/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that when doing the x-ray control, the revision prosthesis has a tear in the distal part.It was high offset of 135ª.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Examination in the provided x-ray and photos confirmed the reported allegation.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation may be re-opened as necessary.Device history lot : a search of the depuy nonconformance (nc) quality system was performed for the finished device [5365780] number, and no non-conformances were identified.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary : device associated with this report was received for examination and found the implant was noted fractured at the medial aspect of the stem main body.With the information provided, a definitive potential cause could not be stablished.The device was analyzed by a metallurgist specialist and the findings conclusions are described as follows: "the hip stem was cyclically loaded beyond the material limit, resulting in fatigue crack initiation and propagation.The majority of the fracture surface exhibited fatigue characteristics, which is consistent with low stress high cycle fatigue as higher stresses would lead to a larger overload region.No material or manufacturing defects were observed in the titanium corail revision femoral stem that could have contributed to fracture initiation and/or propagation to failure.All evidence suggests the stem exhibited high strength and good ductility." 'see material evaluation attached under activity for details.' in order to determine if a lot related issue was possible, a worldwide complaint database search was performed.A worldwide complaint database search found no additional previous reports against the provided product code/lot code combination.A search of the depuy nonconformance (nc) quality system was performed for the finished device [5365780] number, and no non-conformances were identified.Investigational inputs were requested as indicated per internal procedures for this failure mode.The complaint information provided has been reviewed for complaint coding, medical device reporting, and other data required by the complaint system.Follow-up for additional event information, if applicable, was conducted utilizing work instruction wi-7915 appendix a.No information received with this individual complaint indicated that a broader investigation or corrective action was necessary.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation may be re-opened as necessary.Device history lot :a search of the depuy nonconformance (nc) quality system was performed for the finished device [5365780] number, and no non-conformances were identified.A search of the depuy nonconformance (nc) quality system was performed for the finished device [5365780] number, and no non-conformances were identified.

Brand Name
CORAIL REVISION STEM HO 16
Common Device Name
CORAIL KAR REVISION IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
Manufacturer (Section G)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR   69801
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key13250389
Report Number1818910-2022-00711
Device Sequence Number4432350
Product Code LZO
UDI-Device Identifier10603295262442
UDI-Public10603295262442
Combination Product (Y/N)N
Initial Reporter CountrySP
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 01/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberL98116
Device Catalogue NumberL98116
Device Lot Number5365780
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2021
Supplement Date Received by Manufacturer01/24/2022
01/24/2022
03/14/2022
04/20/2022
09/07/2022
Initial Report FDA Received Date01/13/2022
Supplement Report FDA Received Date02/01/2022
02/14/2022
03/15/2022
04/27/2022
09/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/18/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN HIP FEMORAL HEAD
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown